# SDR UPS03440394

- Difficulty date: March 4, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING MLG WW - BS 1241 WING CENTER SECTION REAR SPAR PRESSURE BULKHEAD WEB SURFACE FOUND CORROSION AT RBL 1 TO RBL 6 BRACKET ATT SURFACE.  CORROSION BLEND OUT (0.070 X 2 X 8 INCH) NOT WITHIN SRM 57-10-01 LIMITS FOR REPAIR REFFER RS NR R53-43-34986 & UPS EA 747-53-20125.
